Alert archive / Mississippi / Tornado Warnings in 2026
Tornado Warning 5, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 14, 2026, 10:24 PM CST for Wilkinson County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 14, 2026, 10:24 PM CST (04:24 UTC)
- Expired
- Feb 14, 2026, 10:55 PM CST
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Wilkinson County, MS
The radar
The Hammond radar (KHDC), 122 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
066
WFUS54 KLIX 150424
TORLIX
MSC157-150515-
/O.NEW.KLIX.TO.W.0005.260215T0424Z-260215T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1024 PM CST Sat Feb 14 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central Wilkinson County in southern Mississippi...
* Until 1115 PM CST.
* At 1023 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Fort
Adams, or 20 miles northeast of Simmesport, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
central Wilkinson County, including the following locations...
Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3135 9121 3132 9112 3133 9110 3128 9106
3124 9106 3108 9155 3116 9160 3124 9156
3122 9151 3124 9148 3128 9149 3132 9146
3132 9140 3136 9130 3137 9122
TIME...MOT...LOC 0423Z 240DEG 41KT 3114 9153
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG5 follow-up statements
420
WWUS54 KLIX 150429
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1029 PM CST Sat Feb 14 2026
MSC157-150515-
/O.CON.KLIX.TO.W.0005.000000T0000Z-260215T0515Z/
Wilkinson MS-
1029 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR NORTHERN
WILKINSON COUNTY...
At 1029 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located 8 miles
northeast of Fort Adams, or 25 miles northeast of Simmesport, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dolorosa and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3135 9121 3132 9112 3133 9110 3128 9106
3124 9106 3113 9149 3118 9156 3124 9156
3122 9151 3124 9148 3128 9149 3132 9146
3132 9140 3136 9130 3137 9122
TIME...MOT...LOC 0429Z 234DEG 41KT 3120 9147
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG919
WWUS54 KLIX 150436
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1036 PM CST Sat Feb 14 2026
MSC157-150515-
/O.CON.KLIX.TO.W.0005.000000T0000Z-260215T0515Z/
Wilkinson MS-
1036 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NORTHEASTERN WILKINSON COUNTY...
At 1035 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Dolorosa,
or 22 miles south of Natchez, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dolorosa and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3135 9121 3132 9112 3133 9110 3128 9106
3124 9106 3116 9137 3120 9148 3124 9148
3128 9149 3132 9146 3132 9140 3136 9130
3137 9122
TIME...MOT...LOC 0435Z 240DEG 41KT 3124 9139
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG540
WWUS54 KLIX 150442
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1042 PM CST Sat Feb 14 2026
MSC157-150515-
/O.CON.KLIX.TO.W.0005.000000T0000Z-260215T0515Z/
Wilkinson MS-
1042 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NORTHEASTERN WILKINSON COUNTY...
At 1042 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Dolorosa,
or 19 miles south of Natchez, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Dolorosa and Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3135 9121 3132 9112 3133 9110 3128 9106
3124 9106 3117 9132 3124 9137 3131 9147
3132 9146 3132 9140 3136 9130 3137 9122
TIME...MOT...LOC 0442Z 238DEG 38KT 3128 9132
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG469
WWUS54 KLIX 150449
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1049 PM CST Sat Feb 14 2026
MSC157-150515-
/O.CON.KLIX.TO.W.0005.000000T0000Z-260215T0515Z/
Wilkinson MS-
1049 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR
NORTHEASTERN WILKINSON COUNTY...
At 1049 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Kingston,
or 19 miles southeast of Natchez, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Crosby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3135 9121 3132 9112 3133 9110 3128 9106
3124 9106 3120 9125 3127 9130 3134 9136
3136 9130 3137 9122
TIME...MOT...LOC 0449Z 240DEG 41KT 3132 9123
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG625
WWUS54 KLIX 150455
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1055 PM CST Sat Feb 14 2026
MSC157-150505-
/O.CAN.KLIX.TO.W.0005.000000T0000Z-260215T0515Z/
Wilkinson MS-
1055 PM CST Sat Feb 14 2026
...THE TORNADO WARNING FOR NORTHEASTERN WILKINSON COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southern
Mississippi.
Remember, a Severe Thunderstorm Warning still remains in effect
until 11:15PM CT
&&
LAT...LON 3135 9121 3132 9112 3133 9110 3128 9106
3124 9106 3120 9125 3127 9130 3134 9136
3136 9130 3137 9122
TIME...MOT...LOC 0454Z 240DEG 41KT 3136 9116
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:26 PM CST, 3 hours 58 minutes earlier. Its key messages:
- Updated at 600 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph tonight and into Sunday.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 6:26 PM CST, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
626 PM CST Sat Feb 14 2026
...New AVIATION...
.KEY MESSAGES...
Updated at 600 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph tonight and into Sunday.
- Warmer than average temperatures next week.
&&
.SHORT TERM...
(This afternoon through Monday night)
Issued at 1155 AM CST Sat Feb 14 2026
The primary forecast concern continues be the severe potential of
a quasi- linear convective line that will pass through the area
during the overnight hours. Fortunately, timing of this line has
high confidence as all of the various high resolution
convectively aided models indicate that the line will progress
through the CWA between about 11 pm and 6 am. The Baton Rouge
region is expected to be impacted between midnight and 2 am. New
Orleans impacts are most likely between 2 am and 4 am, and
Gulfport impacts are most likely between 4 am and 6am. Both ahead
of and behind this convective line, largely dry conditions are
forecast to occur. The only caveat is the potential for some cold
pool induced shower activity to develop during peak heating hours
Sunday afternoon in southwest Mississippi and far northern
portions of the Northshore as the primary upper level low transits
along the I-20 corridor.
Since the timing portion of the forecast is pretty well set, the
focus now turns to the severe potential with this line. The
biggest driver of our severe potential is a strong 850mb low level
jet that will form during the evening hours over the entire
region in advance of a developing pre-frontal trough axis. This
low level jet will peak in intensity between 03z and 09z at 60 to
70 knots. As this occurs, directional shear values will peak
around 300 m2/s2 in the lowest 3km of the atmosphere and speed
shear will increase to 40 to 50 knots. Thus, any deeper convection
that forms will not only have a tilted updraft allowing for
convection to persist longer, but the updrafts will also develop
meso-cyclonic rotation as they deepen. This will greatly enhance
the risk of bowing segments forming along the line, and these
bowing segments have the potential to produce strong damaging wind
gusts and brief tornadic spin ups. Now for the caveat that could
limit our severe potential substantially tonight, a lack of low
level instability. Although mid-level lapse rates increase to
around 6.0C/km, a lingering stable layer with temperatures near 60
degrees at the surface could inhibit most of the stronger winds
and tornadic rotation from reaching the surface tonight. Thus,
only the strongest rear inflow jet and meso-cyclonic rotations
associated with the deepest convection are likely to reach the
surface tonight. This will keep any severe events fairly isolated
tonight. If instability were more favorable, we would very likely
be in a severe risk category or two higher than the current
Slight risk from SPC.
Winds will also be gusty starting this evening and lasting
through tomorrow as the low pressure system passes through the
region. The winds will be strongest tonight as the low level jet
forms with occasional wind gusts to 30 mph expected. Tomorrow, in
the wake of the passing front, winds will turn more northwesterly
at 15 to 20 mph with gusts to 25 mph. These winds will begin to
diminish by the late afternoon and evening hours tomorrow as a
broad surface high becomes more dominant over the area. By Monday,
clear skies and light winds beneath the surface ridge can be
expected. Temperatures will also not cool much as the airmass
moving into the area is Pacific based. Highs will remain warmer
than average in the upper 60s and lower 70s both tomorrow and
Monday and lows will only cool into the 50s.
&&
.LONG TERM...
(Tuesday through Friday)
Issued at 1155 AM CST Sat Feb 14 2026
A deep layer ridge axis will remain over the area on Tuesday and
Wednesday. Skies will remain clear and temperatures will slowly
warm due to the increased subsidence over the region. Highs will
climb from the low to mid 70s on Tuesday into the mid to upper 70s
on Wednesday. A few inland locations may even warm into the lower
80s. As light onshore flow persists, dewpoints will also gradually
increase from the low 50s into the low 60s by Wednesday night.
Given the relatively high humidity values, clear skies, and strong
radiational cooling allowing for boundary layer decoupling to
occur, the risk of fog forming will increase from Tuesday to
Wednesday night.
The upper level pattern will transition to a more zonal flow
regime across the Gulf South on Thursday and Friday. A weak
impulse passing to the north of the region on Friday could push a
frontal boundary through the area. However, moisture will remain
fairly limited in the mid-levels with PWATS only peaking at around
1.1 to 1.2 inches. Thus, largely dry conditions will continue even
as the front moves through. At most, some widely scattered light
rain showers may develop in advance of the front on Friday.
Temperatures will also continue to warm as southerly flow advects
in warmer air from the central Gulf. Highs will easily climb into
the low to mid 80s on Thursday and again on Friday before the
front moves through. Dewpoints will be in the 60s, so lows will
only dip into the mid 60s Thursday night and fog may once again be
a concern for the area.
&&
.AVIATION...
(00Z TAFS)
Issued at 626 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 1155 AM CST Sat Feb 14 2026
An approaching low pressure system will allow winds to increase
dramatically today. By this evening, winds will exceed 20 knots. As
these stronger winds persist, seas will build to over 7 feet and
turn rough resulting in hazardous conditions to smaller craft. A
Small Craft Advisory is in effect from this evening through Sunday
evening. The remainder of next week will see lighter winds and
calmer seas return as a broad surface high pressure system dominates
the Gulf.
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...PG
LONG TERM....PG
AVIATION...RDF
MARINE...PGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 79 min |
| Feb 14, 10:54 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 28 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 63 min |
| Feb 14, 11:02 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 14 min |
| Feb 14, 11:19 PM CST | Tornado Warning | LIX | Amite | 26 min |
| Feb 14, 11:22 PM CST | Tornado Warning | LIX | Amite | 23 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 69 min |
| Feb 14, 11:39 PM CST | Tornado Warning | LIX | Pike | 28 min |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 65 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 48 min |
| Feb 15, 2:11 AM CST | Special Weather Statement | LIX | Hancock, Harrison | 64 min |
Nearby
Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.